# SDR REXA2025101400928

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035624003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT HINGE OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT. AFT HINGE OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WAS REPLACED PER SRM 51-42-06-001-001-A01
